# SDR CALA2022113003254

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N73283
- Make and model: Boeing 737824
- Aircraft serial: 31606
- Aircraft time: 59,556 hours, 21,506 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT-5 INDICATION NOTED ON LT HORIZONTAL LWR SKIN AT HSS 184.70.   REMOVED THE CRACK AND REPAIRED THE AREA IAW SRM 55-10-01-2R-11, AMM 51-21-1 1-150-801, SRM 51-20-01, AND EA 22068.  PERFORMED NDT IAW PART 6 51-00-00, PROC 23.
